# SDR FDEA201101260383

- Difficulty date: January 26, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65B578392
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 344 CORROSION ON TOILET FITTING AT LBL 18.  R & R IAW SRM 51-40-02, REV 101.  REPAIR IS CLASSIFIED AS MINOR.
